Ask an expert
Question

09 Jul 2011

Flaking face and scalp
I have really bad dandruff and my face flakes in my T-zone area even after I use dandruff shampoo/exfoliator.
Could these be caused by the same thing and what can I do to treat it?
Answer 385 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Cindy

Please consult a dermatologist, as it is possible that you have seborrhoeic dermatitis. In the interim, you can use Denorex shampoo to control the flakiness of your scalp.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18768 votes
Vote